My doctor told me that I am crazy

To make a long story short I've been having a lot of chest and shoulder pain on the left side like a daily basis to the point I'm about to flip out for 5 years now and the doctor I've been seeing tells me it's all in my head if it is in my head how the hell do I feel it in my chest did having a PVC premature aventyl contractions I'm in pain 24/7 chronic and every time I go to the ER they were on the blood test to see if I had a heart attack or something and told me to follow up with my doctor will I do follow up with my doctor so what do I do now I am very normal at least I think I am

4 Replies

oldestnewest
  • Can you think of any symptoms of anxiety that you have? Are you close to anyone who can tell you what symptoms they see in you? Write these down and then:

    Why not see a Dr. who will treat any anxiety you have to rule out anxiety-caused pain? Either a GP or a psychiatrist. It's possible that your pain can come from anxiety, especially if your tests are all negative for the last 5 years. Once you've gotten the anxiety under control, observe if you still have the chest and shoulder pain. Proceed from there.

  • Ok now he wants me to stop taking medication he gave me telling me he can't prescribed adivan and narcos any more like something about black box like wtf happened he put me on it but he don't want to lose his license.

  • So you were already on anti-anxiety medicine. Did you continue to have the chest and shoulder pain while on ativan? Between times when the narcos wore off?

    It sounds screwy for him to put you on the meds and then take them off but you aren't telling the whole story either. You said the Dr. says it's all in your head yet he prescribed these meds as if it's real. You said you're about to flip out from the chest and shoulder pain times 5 years but you're on pain meds and didn't mention that. It sounded like you'd been suffering from this pain with no help and no break for 5 years and that's not true.

    Drs. tend to get very edgy when their patients are on pain meds. They are constantly under pressure to discontinue them. The patient is constantly under pressure to prove he still needs them. If you are still complaining of unrelenting pain while on narcos as you are here, then there's no reason to give them to you. They aren't helping you. That's what you seem to be saying and your Dr. may be jumping at that opportunity to discontinue them.

  • I think sometimes the Dr's don't perhaps say things in a way that makes sense... when people experience pain in the body and there is seemingly no medical cause for the pain, it can sometime be caused by sever stress or emotional issues. This DOES NOT mean the pain is not felt in the body and that the person is crazy. What it means is that whatever is happening for you emotionally is manifesting itself within the body as a physical pain. Imagine someone making you feel upset, your posture changes, you feel heavy and your limbs become weak... this is the physical reaction to the emotion the body is experiencing. If there is a feeling of tightness, it can often be related to a fear of some kind [read: anger, stress, fear of failure/success, fear of the pain (which was triggered by something stressful which is no longer there) being something serious... Think back to when the pain first started for you, what was happening at the time? If there was something stressful or an event that took place around that time that the pain began, it is highly likely that it is related to that. finding a good therapist who can help you work through the issue will likely help.

You may also like...